Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#246948] of Jian-Guo Liu

Papers Published

  1. Lu, X; Lin, P; Liu, J-G, Analysis of a sequential regularization method for the unsteady Navier-Stokes equations, Mathematics of Computation, vol. 77 no. 263 (2008), pp. 1467-1494, ISSN 0025-5718 [doi]
    (last updated on 2017/12/15)

    Abstract:
    The incompressibility constraint makes Navier-Stokes equations difficult. A reformulation to a better posed problem is needed before solving it numerically. The sequential regularization method (SRM) is a reformulation which combines the penalty method with a stabilization method in the context of constrained dynamical systems and has the benefit of both methods. In the paper, we study the existence and uniqueness for the solution of the SRM and provide a simple proof of the convergence of the solution of the SRM to the solution of the Navier-Stokes equations. We also give error estimates for the time discretized SRM formulation. ©2008 American Mathematical Society.

    Keywords:
    Navier-Stokes equations • iterative penalty method • implicit parabolic PDE • error estimates • constrained dynamical system • stabilization method

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320